# SDR SWIA202265758

- Difficulty date: February 25, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Sheared
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TRAILING EDGE. 1 EA SHEARED RIVIT HEAD.  JUST INBD OF THE INBD MULTI FUNCTION SPOILER.    (C CHECK RO 5/23/22)    REMOVED & REPLACED L/H WING TRAILING EDGE. 1 EA SHEARED RIVIT HEAD REF CRJ-900 SRM 51-42-06-001-001-A01
